# SDR SWAA2017031712520

- Difficulty date: March 8, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 66,978 hours, 40,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6557463
- Condition: Cracked
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE FWD MOUNT CRACKED.  R & R THE MOUNT IAW MM.
